Title: An analytical inversion of a laplace transform related to annuities certain
Authors: Deschepper, A ×
Teunen, M
Goovaerts, Marc #
Issue Date: Apr-1994
Publisher: Elsevier science bv
Series Title: Insurance mathematics & economics vol:14 issue:1 pages:33-37
Abstract: The present contribution deals with the Laplace inversion of a modified Bessel function with respect to the index in a straightforward analytical way. This kind of modified Bessel functions appears when annuities certain with a stochastic interest rate are considered, and also when evaluating the value of Asian options.
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science